# SDR 20000710SH012

- Difficulty date: February 25, 2000
- Submitted: July 10, 2000
- Operation: General aviation
- Aircraft: N272NE
- Make and model: Aerosp AS 365 N2
- Aircraft serial: 6435
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 365A51103300
- Condition: Corroded
- Location: Engine
- Part time: 3,235 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRFRAME ENGINE MOUNT IS CRACKED IN TWO PLACES BEYOND LIMITS FOR REPAIR IAW MANUFACTURER''S MM.  CRACKS OCCURRED AT FASTENING HOLE AREAS.  REPLACED WITH NEW PART.  (X)
